Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 10, NWS Wilmington, NC

June 2, 2018Georgetown County, Horry County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 2, 2018, 9:20 PM EDT for Georgetown County, Horry County, South Carolina. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2018, 9:20 PM EDT (01:20 UTC)
Expired
Jun 2, 2018, 9:45 PM EDT
In force
25 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Georgetown County, SC, Horry County, SC

The radar

The Wilmington radar (KLTX), 60 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS52 KILM 030120
SVRILM
SCC043-051-030145-
/O.NEW.KILM.SV.W.0010.180603T0120Z-180603T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
920 PM EDT SAT JUN 2 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  East central Georgetown County in northeastern South Carolina...
  Southeastern Horry County in northeastern South Carolina...

* Until 945 PM EDT.

* At 919 PM EDT, a severe thunderstorm was located over Forestbrook,
  or over Myrtle Beach Airport, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect wind damage to trees and power lines.

* Locations impacted include...
  Myrtle Beach, North Myrtle Beach, Surfside Beach, Myrtle Beach
  Airport, Socastee, Garden City, North Myrtle Beach Airport,
  Murrells Inlet, Burgess, Hand, Barefoot Landing Area Of North
  Myrtle Beach, Wampee, Forestbrook, Briarcliffe Acres, Atlantic
  Beach, Waccamaw Community Hospital and Grand Strand Regional
  Medical Center.

This includes the following highways...
 SC Highway 31 between mile markers 5 and 22.
 SC Highway 22 between mile markers 24 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3357 7922 3390 7876 3382 7867 3377 7877
      3372 7884 3363 7894 3354 7902 3348 7909
TIME...MOT...LOC 0119Z 311DEG 11KT 3371 7895 

HAIL...1.00IN
WIND...60MPH
 
$$

8
2 follow-up statements
402 
WWUS52 KILM 030131
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
931 PM EDT SAT JUN 2 2018

SCC043-051-030145-
/O.CON.KILM.SV.W.0010.000000T0000Z-180603T0145Z/
Georgetown SC-Horry SC-
931 PM EDT SAT JUN 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR EAST CENTRAL GEORGETOWN AND SOUTHEASTERN HORRY COUNTIES...

At 931 PM EDT, a severe thunderstorm was located over Myrtle Beach
Airport, moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect wind damage to trees and power lines.

Locations impacted include...
Myrtle Beach, North Myrtle Beach, Surfside Beach, Myrtle Beach
Airport, Socastee, Garden City, North Myrtle Beach Airport, Murrells
Inlet, Burgess, Hand, Barefoot Landing Area Of North Myrtle Beach,
Wampee, Forestbrook, Briarcliffe Acres, Atlantic Beach, Waccamaw
Community Hospital and Grand Strand Regional Medical Center.

This includes the following highways...
 SC Highway 31 between mile markers 5 and 22.
 SC Highway 22 between mile markers 24 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3357 7922 3390 7876 3382 7867 3377 7877
      3372 7884 3363 7894 3354 7902 3348 7909
TIME...MOT...LOC 0131Z 311DEG 11KT 3369 7892 

HAIL...1.00IN
WIND...60MPH
 
$$

8
868 
WWUS52 KILM 030144
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
944 PM EDT SAT JUN 2 2018

SCC043-051-030153-
/O.EXP.KILM.SV.W.0010.000000T0000Z-180603T0145Z/
Georgetown SC-Horry SC-
944 PM EDT SAT JUN 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GEORGETOWN AND
SOUTHEASTERN HORRY COUNTIES WILL EXPIRE AT 945 PM EDT...
    
The severe thunderstorm which prompted the warning has weakened
and is moving offshore. 

LAT...LON 3357 7922 3390 7876 3382 7867 3377 7877
      3372 7884 3363 7894 3354 7902 3348 7909
TIME...MOT...LOC 0143Z 311DEG 11KT 3368 7891 

$$

8

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 8:13 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 2, 8:13 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
813 PM EDT Sat Jun 2 2018

.SYNOPSIS...
Above normal temperatures will prevail through Sunday, with
showers and a few thunderstorms preceding a cold front Sunday
night. Drier, and slightly cooler air will spread across region
Monday into Tuesday. Hot daytime temperatures will return mid
through late week, as an upper ridge expands from the west.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 800 PM Saturday...Convection has fought an h6-h4 dry layer
all afternoon, remaining sub-severe, but almost severe at FLO
just after 23z, registering a 49 kt wind gust there, as high
downdraft CAPES were tapped in to. The dryish air in concert
with diurnal cooling will bring a trend to mellower updrafts
overall through evening, though outflows and mergers will allow
updraft pulses. Surface boundary to the north shows a down-tick
in convective strength as well. After 4z, little convection is
expected over land, particularly with subsidence in wake of a
short-wave adding another capping layer.

As of 506 PM Saturday...Convective-intensity solutions vary
among the HRRR, NSSL WRF, and SPC SREF models, but one concern
into evening is high 'Downdraft CAPE' and dry mid-level air
entrainment. As of yet though, the arid air has hindered updraft
depth more than enhance the downdraft wind threat. As one marginally
severe storm-merger cluster exits the coast off CHS and SAV, the
focus will shift to the surface boundary dropping south across SE NC
that will see convection fill in with near peak diurnal heating, and
associated convergence. The dry layer aloft may limit intensity here
as well, and diurnal cooling late, and an exiting short-wave, will
likely end most convection before midnight.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 300 PM Saturday...A cold front will move through Sun night
into Mon morning. Convection ahead of the front will be on our
doorsteps, just entering our western portions of our forecast area,
Sun eve. Looks like the main shwr/tstm activity will begin early to
late evening Sun moving from W-NW to E-SE across the area, with last
of any showers moving off shore right around daybreak on Mon morning
as front makes its way off shore. Pcp water initially near 1.6
inches will spike up to nearly 2 inches in convection through Sun
eve/night, but will drop down close to an inch by Mon aftn and down
less than inch by Mon eve in deep NW flow. Should be able to tap
into into some elevated CAPE with convective indices showing best
chance between 03 and 06Z inland, reaching the coast mainly after
midnight.

Monday will be dry and sunny with temps up between 85 and 90 most
places. By Mon aftn, moisture profiles just show a thin layer right
around 4 to 5k ft with some sct cu around. Dewpoint temps will drop
down from near 70 Sun evening ahead of the front down between 60 and
65 Mon aftn with some 50s inland. This will be some of the driest
air we've seen in a while. The 850 temps will drop about 5 to 6
degrees C between Sun eve and Mon eve. Overall a noticeable change
in air mass with some relief in humidity. Temps will drop into the
mid 60s for overnight lows Mon night.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 300 PM Saturday...An upper low across the Northeast states
Tue will pivot offshore Wed. An upper trough will hang back
and into the Southeast states through Thu. A vigorous shortwave
will swing across the Northeast states late next week, finally
taking the upper trough offshore of the East Coast Sat. At the
surface, high pressure, subsidence, a fair amount of dry air and
a capping inversion should make it difficult for showers and
thunderstorms to develop Tue and will keep the forecast dry. A
surface trough will move across the area Wed, but the dry air
still looks formidable and the FA will be under the influence
of NW flow. Did include a slight chance/small chance for
showers and thunderstorms Wed/Wed night and into Thu with
perhaps some cooler air upstairs helping to increase the
instability as precipitable water values increase. Confidence in
the forecast for Fri and Sat is still rather low, but given
precipitable water values may continue to climb, a front to our
S may be returning N and the flow aloft may still be NW, will
show an increase in the probability for showers and
thunderstorms as we head into next weekend.

Highs will be in the 80s this period, coolest Tue. A few inland
spots may still be near 90 beyond Tue. Lower dewpoints will
allow low temps away from the beaches to drop into the 60s
through mid week with Tue night being the coolest this period.
As dewpoints rise late week and next weekend, minimums will be
closer to the lower 70s.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 00Z...A good chance of VFR for this TAF valid period. A
band  of widely scattered showers from KFLO to W of KILM, is
shifting south early this evening. Thunderstorms have occurred
within this area but have so far been isolated and short-lived.
Latest Hi-res forecasts indicate this activity will continue
shifting S and may linger into mid-evening with KFLO most likely
to be affected with showers/VCTS. Other stronger storms
currently northwest of KILM/KLBT are associated with a cold
front and are moving southeast. Hi-res forecasts still
indicating these dissipating before reaching the northern
terminals. So confidence is low KLBT/KILM would be affected
attm. However, lingering showers however could affect KILM by
late evening and possibly persist overnight. Another thing will
need to watch for is the possibility outflows moving through the
terminals this evening and overnight with shifting winds.

Mos guidance indicates winds will continue to veer overnight and
by  tomorrow morning will be W-NW. A good amount of heating
will occur Sunday morning, and by late morning/early afternoon
the sea breeze will kick in and winds will become WSW-SW, a
little more SSW at KCRE/KMYR.

Extended Outlook...Mon-Thur, tempo MVFR/IFR possible in morning
fog/stratus 09z-13z, or briefly in isolated showers and TSTMS.
Otherwise VFR.

&&

.MARINE...
NEAR TERM /THROUGH SUNDAY/...
As of 300 PM Saturday...Winds ahead of a cold front will
increase to 15 to 20 knots tonight. Although a weak 9 sec SE
swell will be present in the spectrum, significant seas will be
dominated by a 3 to 4 ft 5 second period SW wind wave. This
will drive wave heights to 2-4 ft, with locally higher seas
possible late this evening before beginning to deamplify late
tonight.

SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
As of 300 PM Saturday...Winds will veer from W-SW Sun night to N-NW
as a cold front crosses the waters early Mon morning. May see a
spike in winds right behind the front, but for the most part, winds
will remain in the 10 to 15 kt range in an off shore flow through
much of the period. Seas around 2 to 3 ft Sun eve may reach up to 3
to 4 ft mainly in the outer waters Mon morning as cold front moves
off to the east. Winds and seas will diminish further through late
Mon into Mon night with seas down less than 3 ft.

LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 300 PM Saturday...N winds will hold on into Tue with a SW
flow returning ahead of a trough later Tue afternoon and Tue
night. Winds should back to the NE during Wed night as an area
of high pressure builds into the area, finally becoming easterly
during Thu. Wind speeds will be 10 kt or less, except up to 12
kt or so Thu. Seas will be 2 ft or less through the period.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...MJC
NEAR TERM...MJC
SHORT TERM...RGZ
LONG TERM...RJD
AVIATION...MRR
MARINE...DRH/RJD/RGZ
Hazardous weather outlook, Jun 2, 4:07 PM EDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
407 PM EDT Sat Jun 2 2018

AMZ250-252-254-256-032015-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
407 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-106-108>110-SCZ017-023-024-032-033-039-054>056-
058-059-032015-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Coastal New Hanover-Inland Brunswick-Coastal Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Coastal Horry-
Inland Georgetown-Coastal Georgetown-Central Horry-Northern Horry-
407 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-032015-
Inland New Hanover-
407 PM EDT Sat Jun 2 2018

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Minor coastal flooding is possible along portions of the lower Cape
Fear River with the overnight high tide.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

27

In the hours before

Special weather statement, Jun 2, 8:04 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Wilmington NC
804 PM EDT SAT JUN 2 2018

NCZ099-SCZ033-058-059-030045-
Columbus NC-Marion SC-Northern Horry SC-Central Horry SC-
804 PM EDT SAT JUN 2 2018

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN COLUMBUS...NORTHWESTERN
HORRY AND CENTRAL MARION COUNTIES UNTIL 845 PM EDT...

At 803 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Evergreen to near Gapway to near Rains.
Movement was east at 20 mph.

Winds in excess of 40 mph will be possible with these storms.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding.

Locations impacted include...
Whiteville, Mullins, Horry, Tabor City, Loris, Chadbourn, Fair Bluff,
Boardman, Pee Dee Crossroads, Gapway, Brittons Neck, Rains,
Southeastern Community College, Williams, Galivants Ferry, Cherry
Grove, Sidney, Clarendon, Bayboro and Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass. Do not
drive your vehicle through flooded roadways.

&&

LAT...LON 3429 7859 3378 7926 3404 7951 3407 7954
      3410 7953 3411 7936 3429 7917 3425 7913
      3431 7904 3436 7900 3438 7901 3440 7897
      3444 7896
TIME...MOT...LOC 0003Z 287DEG 18KT 3437 7892 3414 7915 3407 7936

RGZ
Local storm report, Jun 2, 8:28 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
828 PM EDT SAT JUN 02 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND GST     FLORENCE                34.19N  79.72W
06/02/2018  M56 MPH          FLORENCE           SC   ASOS

&&

EVENT NUMBER ILM1800042

ROSS
Special weather statement, Jun 2, 8:30 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Wilmington NC
830 PM EDT SAT JUN 2 2018

NCZ099-105-109-030045-
Inland Brunswick NC-Columbus NC-Inland Pender NC-
830 PM EDT SAT JUN 2 2018

...Gusts to 45 MPH Possible over far eastern Columbus County, and
very northern Brunswick County...

At 830 PM EDT, Doppler radar was tracking a strong thunderstorm
over Delco, or 12 miles northwest of Leland, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Leland, Northwest, Sandyfield, Batarora, Freeman, The Borough,
Phoenix, Delco, Montague, Riegelwood and Sandy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3422 7828 3438 7831 3440 7826 3441 7824
      3445 7804 3423 7802
TIME...MOT...LOC 0028Z 261DEG 29KT 3432 7821

8
Special weather statement, Jun 2, 8:46 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington NC
846 PM EDT SAT JUN 2 2018

NCZ099-030115-
Columbus NC-
846 PM EDT SAT JUN 2 2018

...GUSTS TO 45 MPH OVER SOUTHERN COLUMBUS COUNTY UNTIL
915 PM EDT...

At 847 PM EDT, Doppler radar was tracking a strong thunderstorm
near Clarendon, or 10 miles southwest of Whiteville, moving east at
25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Bethel, Williams, Pireway, Nakina, Dulah, Old Dock, Mollie, Bughill,
Sidney and Crusoe Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3420 7854 3402 7862 3401 7864 3400 7864
      3407 7879 3413 7887 3425 7881
TIME...MOT...LOC 0045Z 283DEG 19KT 3421 7882

8
Special weather statement, Jun 2, 8:51 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wilmington NC
851 PM EDT SAT JUN 2 2018

NCZ106>109-030115-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Coastal New Hanover NC-
851 PM EDT SAT JUN 2 2018

...GUSTS TO 45 MPH POSSIBLE OVER NORTHERN NEW HANOVER AND
NORTHERN BRUNSWICK COUNTIES UNTIL 915 PM EDT...

At 851 PM EDT, Doppler radar was tracking strong thunderstorms
approaching Leland, moving east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Wilmington, Leland, Wrightsville Beach, North Masonboro Island, Rich
Inlet, Figure Eight Island, South Masonboro Island, Hampstead,
Topsail Beach, Hightsville, Cape Fear Community College North Campus,
Wilmington International Airport, Murrayville, Masonboro, Castle
Hayne, Phoenix, Scotts Hill, Ogden, Mayfaire and Wrightsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3427 7774 3411 7785 3415 7794 3420 7796
      3419 7796 3417 7797 3422 7808 3434 7806
      3433 7803 3434 7799 3437 7799 3437 7794
      3436 7793 3437 7792 3436 7789 3438 7781
      3435 7781 3432 7776 3439 7767 3440 7759
TIME...MOT...LOC 0049Z 271DEG 27KT 3431 7799

8
Special weather statement, Jun 2, 9:10 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington NC
910 PM EDT SAT JUN 2 2018

SCZ032-039-030215-
Williamsburg SC-Florence SC-
910 PM EDT SAT JUN 2 2018

...GUSTS TO 45 MPH OVER SOUTHERN FLORENCE COUNTY...

At 910 PM EDT, Doppler radar was tracking a strong thunderstorm
NORTH OF Lake City, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lake City, Cades, Hannah, Scranton and Lake City Community Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3376 7981 3394 7983 3399 7953 3373 7953
TIME...MOT...LOC 0108Z 268DEG 10KT 3385 7974

8

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:04 PM EDTSpecial Weather StatementILMMarion41 min
Jun 2, 9:10 PM EDTSpecial Weather StatementILMFlorence65 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.